Vol. 26, No. 3, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Projections in 1 and -spaces

Charles Alan McCarthy and L. Tzafriri

Vol. 26 (1968), No. 3, 529–546
Abstract

This paper is devoted to the study of bounded Boolean algebras of projections in the spaces L1 and L, or more generally the spaces 1 and , of Lindenstrauss and Petczyński.

Mathematical Subject Classification
Primary: 47.40
Secondary: 46.00
Milestones
Received: 8 January 1968
Published: 1 September 1968
Authors
Charles Alan McCarthy
L. Tzafriri